Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Taken Pipercillian for kidney infection. Have cramping, bloating but no period. When should I test?

I was recently hospitalized with a massive kidney infection . I was on pipercillian iv, dilaudid , and an anti- nausea medicine for 4 days. Then I was sent home with a 10 day cipro course along with percocet for pain. My period was due last week and up until now have been pretty regular with my cycles. I have all the symptoms of my period (cramping, bloating ....) except no bleeding. I hate the idea of doing a at home pregnancy kit so soon. So could all or any of this affect my cycle and how long should I wait to do a test?
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Your symptoms of bloating,cramping could either be due to antibiotics or a part of premenstrual pain.However to be sure you will have to get prega test for urine.
You wait for 7-10 days over & above the expected date of menses.
AAll the best
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor